# SDR R61A2021051200416

- Difficulty date: April 23, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 44,372 hours, 27,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358007
- Condition: Corroded
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI CORROSION FOUND ON LH IB SEAT TRACK FROM FR23-34. REPLACED SEAT TRACK IAW SRM 51-43-04 & 51-43-03.
